# SDR FDEA201610143630

- Difficulty date: October 14, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 25,281 hours, 13,765 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD MOUNT FITTING (PYRAMID) INBD AFT BOLT HOLE CORRODED REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 54-51-81, OVERSIZED BORE TO 25.323MM, HFEC INSPECTED AND NO CRACK INDICATIONS NOTED.  CAD PLATED AND PRIMED BORE, FABRICATED BUSH ON T16/1235749 AND INSTALLED IAW SRM 54-51-81.   MAJOR REPAIR.
